My husband has been taking tramadol for about 5 months. The pain has now gone away. He quit taking the tramadol but now he has started getting symptoms of drug withdrawal. What is the best way to withdraw from it?
Tramadol is an opioid like drug and having withdrawals is not uncommon. Did he ween down before coming off completely?
I was able to wean with little to no withdrawal and I took (1) 200 mg extended release tramadol tablet every day for 12 years. I dropped down to (1) 100 mg extended release tablet for a month and then my physician put me on immediate release tramadol (1) 50 mg in the morning and (1) 50 mg in the evening which I took for a week. I then dropped to (1) 50 mg in the morning for a week and then the next week I split the 50 mg in half and took 25 mg for a week and then quit. I had read horror stories about withdrawal and was fearful of having them but I had no problem with any stepdown of the medication. I will say that I’m a Christian and I truly believe God and prayer were the primary reasons I had no problems.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Aug 2011 • 4 answers
Updated 22 Apr 2017 • 3 answers
Updated 30 Aug 2018 • 2 answers
Updated 15 Jul 2017 • 1 answer
Has there been a ban on tramadol AN 627 in the past month? I can not find a drug store in the whole?
Updated 4 Jul 2017 • 1 answer